# SDR IPXA2015032887475

- Difficulty date: March 11, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 49,984 hours, 10,443 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67622
- Part serial: WAE156
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT INBD FLAP VANE UPPER SKIN GOUGED AT INBD T/E REPAIRED RT INBD FLAP VANE SRM 57-50-80, REPAIR 2, FIG 201.
